# SDR ASAA2019022628442

- Difficulty date: February 26, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N528AS
- Make and model: Boeing 737890
- Aircraft serial: 35695
- Aircraft time: 35,109 hours, 12,214 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Compressor
- Part number: 672000601
- Part serial: 67200060460
- Condition: Contaminated
- Location: Apu
- Part time: 16,018 hours, 5,606 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON THE CLIMB OUT THE AFT F/A'S REPORTED A STRONG SMELL WHICH SEEMED TO LEAVE AS WE CONTINUED THE CLIMB. WE COULD SMELL IT IN THE COCKPIT AS WELL, BUT NOT AS STRONG. SMELL SIMILAR TO A LOCKER ROOM. GROUNDED - YES. FOUND CONTAMINATION TO LOAD COMPRESSOR DRAIN FITTING ON APU REF AMM 49-16-11-200-801 ACCOMPLISHED OIL CONTAMINATION REMOVAL FROM AIR CONDITIONING AND PNEUMATIC SYSTEMS. REF AMM 21-00-01-100-801, STEPS 2.E.(1)-(4)(7)-(18) WITH NO ODORS NOTED. REMOVED AND REPLACED RECIRCULATION AIR FILTERS REF AMM 21-25-01-000-801 AND AMM 21-25-01-400-801. REPLACED BOTH OZONE CONVERTERS. REF AMM 21-73-01-000-804 LEAK CHECK GOOD.
